# SDR AU010054

- Difficulty date: January 21, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Lkheed C121C
- Engine: Wright R3350*
- Propeller: Hamstd 43E60
- System (JASC): 3234 · Landing Gear Selector
- Part: Piston
- Part number: 630294W
- Condition: Broken
- Location: Mlg Strut
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE PISTONS (2OFF4) BROKEN ACROSS SHANK IN AN O-RING SEAL GROOVE. BROKEN PISTON JAMMED IN PORT.
